Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: Help!

  1. #1
    marcanes29 is offline Junior Member
    Join Date
    Mar 2005
    Posts
    131

    Can I get some help

    I am on my first cycle ever and I am taking test e. I am having lots of trouble sleeping and my lower back is killing me on the left side. Are these problems I am having from the steroids ? Cause if so I might stop using them because my kidney area is hurting more and more and I need my sleep.
    Last edited by marcanes29; 04-13-2005 at 09:33 AM.

  2. #2
    marcanes29 is offline Junior Member
    Join Date
    Mar 2005
    Posts
    131
    bump

  3. #3
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    How long have you been on the cycle. ? I havnt heard of this kind of problem before, it could be anything.

  4. #4
    marcanes29 is offline Junior Member
    Join Date
    Mar 2005
    Posts
    131
    4 weeks at 500mg each week and I have never had these problems ever. Is test e bad for your kidneys? Thats my main concern.

  5. #5
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    Not that I know of. Its a new one on me maybe somebody else has heard of this.You say its just your left side ? You have a kidney on either side of your body, you would think they would both be involved if it was them.

  6. #6
    marcanes29 is offline Junior Member
    Join Date
    Mar 2005
    Posts
    131
    Its my whole lower back but most of the pain is on the left side. I guess I will just continue the cycle and hope things get better. Thanks for the help sean.

  7. #7
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    Hey look after your self bro. Youd dint say when this started, has it only been a few days ? You arnt takeing dbol as well by any chance ?

  8. #8
    marcanes29 is offline Junior Member
    Join Date
    Mar 2005
    Posts
    131
    the sleep problem started about 1 week ago and the back pains a few days ago and I will take care of myself. If it continues then I will stop.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •